# SDR FDEA201006142091

- Difficulty date: June 14, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N486FE
- Make and model: Boeing 727227
- Aircraft serial: 21489
- Aircraft time: 40,827 hours, 30,637 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Fitting
- Part number: 65249661
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOOSE AND MISSING SCREWS BOTTOM AFT FALSE SPAR CHORD LEFT WING AT NR 7 SPOILER   FITTING CUT OUT DAMAGED WEB SECTION. TRIMMED LOWER CHORD DAMAGE. FABRICATED NEW WEB SECTION, NEW LOWER SPAR, & 2 ANGLES. HEAT TREATED PARTS IAW FASI ENG REPORT 2-37153-801 REV A, FABRICATED STRAP, 2 RADIUS FILLERS,   DOUBLER AND INSTALLED ALL REPAIR PARTS IAW DWG SR-57-038 REV C.
